MAUDE Adverse Event Report: SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 25' (GREEN)

SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 25' (GREEN)
Model Number 2025G-25
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Numbness (2415)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
"separated where the tubing meets the connector."the first occasion resulted in numbness in my extremities before i noticed the disconnection and could have been deadly had i gone to sleep without discovering the problem.".
 
Additional Manufacturer Narrative
The tubing disconnect interrupted delivery supplemental oxygen to patient.
 
Additional Manufacturer Narrative
The tubing disconnect interrupted delivery supplemental oxygen to patient.Complaint history reviewed.There has been 1 similar complaint in the previous 24 months for product group 12 - tubing/connector under defect code "bond joint separation/disconnection".Without rm, lot #, or pictures of complaint, root cause cannot be verified.Most likely root cause is little/no bonding agent present on tubing where separated from connector.Application of bonding agent is a manual process and variation of amount applied to tubing is inherit to the process.Defects are mitigated through inspections based on statistical techniques.Risk(rma-20017c): r36: oxygen delivery interrupted - tubing components not bonded together securely - s=6 o=1 rpn=6.Rpn < 25, therefore risk is acceptable.
 
Event or Problem Description
"separated where the tubing meets the connector.""the first occasion resulted in numbness in my extremities before i noticed the disconnection and could have been deadly had i gone to sleep without discovering the problem.".

Brand Name
SALTER LABS
Common Device Name
TUBING, OXYGEN, 3-CHANNEL 25' (GREEN)
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16919107
Report Number3000219639-2023-00014
Device Sequence Number6720142
Product Code BYX
UDI-Device Identifier00607411200649
UDI-Public00607411200649
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2025G-25
Device Catalogue Number2025G-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown